# SDR CA140115007

- Difficulty date: January 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 30,406 hours
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THERE WAS A LOUD BANG FROM THE ENGINE AND THE ACFT LOST POWER. PILOT EXECUTED A FORCED LANDING.  UPON INSPECTION, MAINTENANCE FOUND THAT THE HEAD WAS CRACKED ON THE NR 9 CYLINDER.  ENGINE TSO AT TIME OF INCIDENT WAS 275.9.
